TU Darmstadt / ULB / TUbiblio

Total variation diminishing schemes in optimal control of scalar conservation laws

Hajian, Soheil and Hintermüller, Michael and Ulbrich, Stefan (2017):
Total variation diminishing schemes in optimal control of scalar conservation laws.
39, In: IMA Journal of Numerical Analysis, (1), pp. 105-140, ISSN 0272-4979, DOI: 10.1093/imanum/drx073,
[Online-Edition: https://doi.org/10.1093/imanum/drx073],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Hajian, Soheil and Hintermüller, Michael and Ulbrich, Stefan
Title: Total variation diminishing schemes in optimal control of scalar conservation laws
Language: English
Journal or Publication Title: IMA Journal of Numerical Analysis
Volume: 39
Number: 1
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Optimization
04 Department of Mathematics > Optimization > Nonlinear Optimization
Date Deposited: 11 Nov 2019 07:52
DOI: 10.1093/imanum/drx073
Official URL: https://doi.org/10.1093/imanum/drx073
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item